CHOSUN

A-Frequent Hypercyclicity in an Algebra of Operators

Metadata Downloads
Author(s)
Ka Kyung Ahn
Issued Date
2017
Keyword
Operator Algebras Strong Operator Topology Frequently Hypercyclicity
Abstract
We study a notion of $\mathcal{A}$ 수식 이미지-frequent hypercyclicity of linear maps between the Banach algebras consisting of operators on a separable infinite dimensional Banach space. We prove a sufficient condition for a linear map to satisfy the $\mathcal{A}$ 수식 이미지-frequent hypercyclicity in the strong operator topology.
Publisher
조선대학교 기초과학연구원
Citation
Ka Kyung Ahn. (2017). A-Frequent Hypercyclicity in an Algebra of Operators, 조선자연과학논문집 | Vol.10, No.2 p.115 ~ p.118
Type
Laboratory article
ISSN
2005-1042
URI
https://oak.chosun.ac.kr/handle/2020.oak/17272
http://www.chosun.ac.kr/user/indexSub.do?codyMenuSeq=24427455&siteId=ricns&dum=dum&boardId=175013&page=1&command=list&categoryId=266502&categoryDepth=0011
Appears in Collections:
2017 > Vol.10, No.2
Authorize & License
  • AuthorizeOpen
Files in This Item:

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.